# SDR YENA201808270329

- Difficulty date: August 27, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N641JB
- Make and model: Airbus A320-232
- Aircraft serial: 2848
- Aircraft time: 49,898 hours, 17,208 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 6106, MBJ-JFK. " FOUL SMELL" CLIMB FROM 300 TO 360; COMPLIED WITH INFORMATION NOTICE 2017-T015C SECTION A. AIRCRAFT IS OKAY FOR SERVICE.
